MAUDE Adverse Event Report: BECTON DICKINSON & CO. (SPARKS) BD FOCALPOINT¿ SLIDE PROFILER REFURBISHED; CELL MORPHOLOGY ANALYSER IVD, MANUAL

BECTON DICKINSON & CO. (SPARKS) BD FOCALPOINT¿ SLIDE PROFILER REFURBISHED; CELL MORPHOLOGY ANALYSER IVD, MANUAL
Catalog Number 491090
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported after using bd focalpoint¿ slide profiler refurbished there was one false negative result.Initially, no abnormal cells were located in the field of vision, but after qc review, atypical cells were found outside the field of vision.No adverse impact was reported regarding the patient or user.
 
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.

Brand Name
BD FOCALPOINT¿ SLIDE PROFILER REFURBISHED
Common Device Name
CELL MORPHOLOGY ANALYSER IVD, MANUAL
Manufacturer (Section D)
BECTON DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key24225288
Report Number1119779-2026-00032
Device Sequence Number8392365
Product Code MNM
UDI-Device Identifier00382904910907
UDI-Public(01)00382904910907
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P950009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number491090
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Initial Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/02/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown